Advances in Pure Mathematics

Vol.2 No.6(2012), Paper ID 24366, 6 pages

DOI:10.4236/apm.2012.26056

 

Approximate Solution of Fuzzy Matrix Equations with LR Fuzzy Numbers

 

Xiaobin Guo, Dequan Shang

 

College of Mathematics and Statistics, Northwest Normal University, Lanzhou, China
Department of Public Courses, Gansu College of Chinese Medicine, Lanzhou, China

 

Copyright © 2012 Xiaobin Guo, Dequan Shang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


X. Guo and D. Shang, "Approximate Solution of Fuzzy Matrix Equations with LR Fuzzy Numbers," Advances in Pure Mathematics, Vol. 2 No. 6, 2012, pp. 373-378. doi: 10.4236/apm.2012.26056.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.